# SDR FDEA201409232728

- Difficulty date: September 23, 2014
- Submitted: October 8, 2014
- Operation: Air carrier
- Aircraft: N616FE
- Make and model: Doug MD-11F
- Aircraft serial: 48747
- Aircraft time: 61,596 hours, 14,597 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: AFA00193
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN MAIN DECK CARGO COMPARTMENT LT STATION 1721 LONGERON 12L FRAME FOUND DENTED.  REPAIRED AS PER SRM 53-00-07 FIGURE 201 REPAIR 2.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
